# SDR SWAA2014021325121

- Difficulty date: January 27, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 63,016 hours, 51,582 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON ACCESS PANEL 5757L SUPPORT ANGLE CRACKED AT INTERNAL CAVITY.  R & R ANGLE IAW SRM & DRAWING.
